# SDR DALA2021072104128

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 14,734 hours, 7,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 11C INOP. FOUND WIRES MIGRATED OUT OF CONNECTOR, SECURED WIRES, RECONNECTED PLUG. OPS CHECK GOOD IAW A321SPM 20-44. (LP# 7942748)
